Symplectic spreads

S.M. Ball, J. Bamberg, M. Lavrauw, T. Penttila

Research output: Contribution to journalArticleAcademicpeer-review

9 Citations (Scopus)

Abstract

We construct an infinite family of symplectic spreads in spaces of odd rank and characteristic.
Original languageEnglish
Pages (from-to)9-14
JournalDesigns, Codes and Cryptography
Volume32
Issue number1-3
DOIs
Publication statusPublished - 2004

Fingerprint Dive into the research topics of 'Symplectic spreads'. Together they form a unique fingerprint.

Cite this